# SDR SWAA2021071412565

- Difficulty date: August 27, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 787-807 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN STA 787 AND STA 807 AT S-21L UPPER FWD CORNER BENT / STRAIGHTENED BENT AREA ON INTERCOASTAL TO ORIGINAL CONTOUR; UPPER FWD CORNER PER BAC 5300-2 AND PERFORMED HFEC INSPECTION AT REWORKED ARE; NO CRACK PER NDT 51-00-00 PROC 23
